# SDR SIMA20190322004

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 45,514 hours, 40,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY FLOOR STRIP LIGHT CONNECTION WIRES BROKEN. C/A-REMOVED AND REPLACED NR 4 EMERGENCY FLOOR STRIP LIGHT ASSEMBLY IAW AMM 33-50-12. OPERATIONAL CHECK GOOD.
